# SDR AALA201704069012

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 69,790 hours, 8,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SPANNING EMERGENCY EXIT SIGN HAS BROKEN TIEWRAPS. MAINTENANCE REPLACED EMERGENCY TIEWRAPS IAW AARD 33-51-02. THE AIRCRAFT WAS NOT GROUNDED.
